# SDR SWAA2025010770074

- Difficulty date: November 20, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; SIDEPLATE SUPPORT ZEE LBL 23 BS 727 TO 847 WL 157 HAS SEVERAL SPOTS WITH CORROSION (MARKED).<[01] REMOVED AND REPLACED AFT CARGO BAY L/H FLOOR TO SIDE WALL SUPPORT ANGLE AT BS 727 TO BS 847; LBL-23; WL-157 IAW SRM 51-40-05-0G-0 AND DWG# 146A7500;[02] VERIFIED CORRECTIVE ACTION #1
